Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 183, NWS Albuquerque, NM

July 16, 2014Rio Arriba County, Taos County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 16, 2014, 12:49 PM MDT for Rio Arriba County, Taos County, New Mexico. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2014, 12:49 PM MDT (18:49 UTC)
Expired
Jul 16, 2014, 1:15 PM MDT
In force
26 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Rio Arriba County, NM, Taos County, NM

The radar

The Albuquerque radar (KABX), 210 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

785 
WUUS55 KABQ 161849
SVRABQ
NMC039-055-161915-
/O.NEW.KABQ.SV.W.0183.140716T1849Z-140716T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1249 PM MDT WED JUL 16 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
  NORTHWESTERN TAOS COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 115 PM MDT

* AT 1242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LOS PINOS...OR ABOUT 29 MILES EAST OF CHAMA...AND MOVING SOUTHEAST
  AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EXTREME NORTHWESTERN TAOS COUNTY...
  RURAL NORTHEASTERN RIO ARRIBA COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO
NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.

&&

LAT...LON 3691 10566 3675 10586 3673 10616 3700 10625
      3701 10583
TIME...MOT...LOC 1849Z 335DEG 20KT 3699 10606

$$
2 follow-up statements
431 
WWUS55 KABQ 161901
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
101 PM MDT WED JUL 16 2014

NMC039-055-161915-
/O.CON.KABQ.SV.W.0183.000000T0000Z-140716T1915Z/
RIO ARRIBA NM-TAOS NM-
101 PM MDT WED JUL 16 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM MDT
FOR NORTHWESTERN TAOS AND NORTHEASTERN RIO ARRIBA COUNTIES...

AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LOS PINOS...OR ABOUT 29 MILES NORTHWEST OF QUESTA...
MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL TAOS COUNTY..
  RURAL RIO ARRIBA COUNTY...

LAT...LON 3686 10572 3675 10586 3673 10616 3700 10617
      3699 10586
TIME...MOT...LOC 1902Z 335DEG 20KT 3692 10598

$$
950 
WWUS55 KABQ 161913
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
113 PM MDT WED JUL 16 2014

NMC039-055-161923-
/O.EXP.KABQ.SV.W.0183.000000T0000Z-140716T1915Z/
RIO ARRIBA NM-TAOS NM-
113 PM MDT WED JUL 16 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TAOS AND
NORTHEASTERN RIO ARRIBA COUNTIES WILL EXPIRE AT 115 PM MDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3686 10572 3675 10586 3673 10616 3700 10617
      3699 10586
TIME...MOT...LOC 1913Z 335DEG 20KT 3686 10595

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 11:57 AM MDT, 52 minutes earlier.

Area forecast discussion, Jul 16, 11:57 AM MDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1157 AM MDT WED JUL 16 2014

.AVIATION...
18Z TAF CYCLE
CUMULUS CLOUDS ARE CURRENTLY STARTING TO BUBBLE OVER THE MTS.
EXPECT STORMS TO DEVELOP BY 19Z. SCT TO NMRS STORMS ARE EXPECTED
ACROSS THE NORTHERN AND WESTERN HIGH TERRAIN TODAY...THEN AS A
COLD FRONT PLUNGES INTO THE NE THIS EVENING AND OVERNIGHT...
ADDITIONAL STORMS WILL DEVELOP ON THE NE PLAINS. STORMS WILL MOVE
TOWARD THE S OR SE AROUND 10 TO 15KT...THUS CONVECTION OVER THE
NORTHERN MTS EARLY THIS AFTN MAY ALSO DRIFT SE OVER THE NE
PLAINS...BEFORE THE FRONT ARRIVES. A FEW STRONG TO PERHAPS SEVERE
STORMS ARE EXPECTED OVER THE NE AND EC PLAINS LATE THIS
AFTERNOON AND THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN THREATS. BRIEF MVFR CIGS AND/OR VSBYS AS WELL AS MT
OBSCURATIONS ARE POSSIBLE WITH ANY HEAVY RAIN PRODUCING STORM.

34

&&

.PREV DISCUSSION...1120 AM MDT WED JUL 16 2014...
.UPDATE...
ISSUED A FLASH FLOOD WATCH FOR THE NW HIGHLANDS EASTWARD DUE TO
THE POTENTIAL FOR HEAVY RAIN FROM NUMEROUS THUNDERSTORMS THIS
AFTERNOON INTO TONIGHT. STRONG DYNAMICS ARE EXPECTED AS AN
UNSEASONABLY DEEP UPPER TROUGH TRACKS SLOWLY SOUTHWARD TOWARD THE
FORECAST AREA AND A SURFACE COLD FRONT DROPS SOUTHWARD INTO THE
STATE. PWATS FROM 1 TO 1.35 INCHES SUGGEST AMPLE MOISTURE IS IN
PLACE FOR LOCALLY HEAVY RAINFALL. IN ADDITION...DECREASING CLOUD
COVER OVER NORTHERN AREAS LATE THIS MORNING WILL ENABLE THE
ATMOSPHERE TO DESTABILIZE QUICKLY THROUGH MID DAY. SPECIAL CONCERN
IS WARRANTED N OF SANTA FE TO EMBUDO...INCLUDING THE
POJOAQUE...ESPANOLA AND LOS ALAMOS AREAS...DUE TO HEAVY RAINFALL
THAT FELL IN SOME LOCATIONS THE PAST COUPLE OF DAYS/NIGHTS.
THE GREATEST THREAT FOR HEAVY RAIN WEST OF SANGRE DE CRISTO
MOUNTAINS WILL BE THIS AFTERNOON AND EVENING...BUT PLAINS LOCATIONS
FARTHER EAST SHOULD CONTINUE TO SEE AREAS OF MODERATE TO HEAVY
RAIN THROUGH THE LATE NIGHT HOURS DUE TO PERSISTENT UPSLOPE FLOW
AND BETTER DYNAMICS THERE.

44

&&

.PREV DISCUSSION...344 AM MDT WED JUL 16 2014...
.SYNOPSIS...
TREND OVER THE NEXT FEW DAYS ACROSS THE FORECAST AREA WILL BE
WARMING AND...ESPECIALLY AFTER TONIGHT...DRYING AS HIGH PRESSURE
AND RESULTANT WARMING ALOFT BECOME MORE DOMINANT ACROSS THE
FORECAST AREA. A FEW SEVERE STORMS ARE A POSSIBILITY THIS
AFTERNOON AND TONIGHT NORTHEAST QUARTER TO THIRD OF THE FORECAST
AREA. STILL SOME VERY HEAVY RAIN POTENTIAL FROM STRONGER STORMS
THIS AFTERNOON AND EVENING WITH MAIN RISKS NEAR AND EAST OF THE
DIVIDE. SOME OF THE WARMEST TEMPERATURES OF THE SUMMER ARE
POSSIBLE THIS WEEKEND INTO NEXT WEEK...ESPECIALLY IF UPPER HIGH
GETS STRONG ENOUGH TO CREATE STRONG SUBSIDENCE AND WARMING ALOFT
TO RETARD CLOUDS AND STORM DEVELOPMENT.

&&

.DISCUSSION...
INCREASED NW FLOW ALOFT AND SOME INJECTION OF UPPER DYNAMIC
FORCING SHOULD BRING AT LEAST A MODEST INCREASE IN SHOWER AND
THUNDERSTORM COVERAGE TO MUCH OF THE FORECAST AREA TODAY. THIS
WILL BE SOMEWHAT DEPENDENT ON HOW LONG MORNING ACTIVITY AND CLOUDS
LINGER. SOME RISK OF SEVERE STORMS LATE THIS AFTERNOON AND EVENING
ACROSS NORTHEAST QUARTER TO THIRD OF THE STATE WITH HAIL AND
STRONG STRAIGHT LINE WINDS THE MAIN THREATS. STILL CAN EXPECT SOME
LOCALLY VERY HEAVY RAINS FROM STRONGER STORMS TODAY INTO TONIGHT
AND MAINLY EAST HALF ON THURSDAY. AFTERNOON HIGH TEMPERATURES TO
BE WARMER MOST LOCALES TODAY. EXPECTING SOME SIGNIFICANT DECREASE
IN STORMS THURSDAY ACROSS NORTHWEST THIRD TO PERHAPS HALF OF THE
FORECAST AREA WITH LIKELY FURTHER DECREASE...ESPECIALLY CENTRAL
AND EAST...FRIDAY.

WHILE ISOLATED TO AT TIMES POTENTIALLY SCATTERED AFTERNOON AND
EARLY EVENING CONVECTION CAN BE EXPECTED ACROSS THE HIGH TERRAIN
FROM THE WEEKEND INTO AT LEAST A PORTION OF NEXT WEEK...LOWLAND
LOCALES WILL HAVE A TOUGHER TIME GETTING MUCH IN THE WAY OF
SIGNIFICANT CONVECTION AS WARMING ALOFT WITH BUILDING HIGH
PRESSURE SHORTEN THE LIFESPAN OF STORMS...ESPECIALLY THOSE THAT
WANDER OFF THE SAFER HAVEN OF THE HIGH TERRAIN. SOME TRIPLE DIGIT
AFTERNOON HEAT NOT OUT OF THE QUESTION AS FAR NORTH AS THE CENTRAL
VALLEYS BY THE WEEKEND OR EARLY NEXT WEEK.

43

&&

.FIRE WEATHER...
ANOTHER ACTIVE DAY IS IN STORE FOR THE FORECAST AREA TODAY BEFORE
DRY AIR FROM THE WEST AND NORTHWEST BEGINS TO LIMIT THUNDERSTORM
COVERAGE WEST OF THE CENTRAL MOUNTAIN CHAIN THURSDAY AND
PARTICULARLY FRIDAY THROUGH THE WEEKEND.

WEATHER PREDICTION MODELS REMAIN IN VERY GOOD AGREEMENT THAT THIS
AFTERNOON AND EVENING WILL MOST LIKELY BE THE LAST ACTIVE DAY
THROUGHOUT NORTHERN AND CENTRAL NEW MEXICO THROUGH THE WEEKEND AND
PERHAPS INTO EARLY NEXT WEEK. BREEZY WEST AND NORTHWEST WINDS WILL
DEVELOP THIS AFTERNOON AND AGAIN THURSDAY AFTERNOON AS AN
UNSEASONABLY STRONG UPPER LEVEL TROUGH DROPS SOUTHEASTWARD THROUGH
EASTERN COLORADO. NORTHWESTERLY FLOW ALOFT WILL ALLOW DRIER AIR TO
MOVE INTO THE NORTHWEST HALF OR SO OF THE STATE THURSDAY THROUGH
THE WEEKEND BEFORE MOISTURE BEGINS TO SEEP BACK NORTHWARD EARLY NEXT
WEEK. BEST CHANCES FOR ISOLATED THUNDERSTORM ACTIVITY SATURDAY WILL
BE FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EASTWARD ONTO
THE PLAINS. ALTHOUGH LOW AND MID LEVEL WILL CREEP BACK INTO THE AREA
AS EARLY AS SUNDAY NIGHT AND MONDAY...WARMING TEMPERATURES ALOFT
ASSOCIATED WITH STRONG HIGH PRESSURE WILL LIMIT THUNDERSTORM
ACTIVITY MONDAY AFTERNOON AND EVENING.

GFS AND ECMWF ARE IN GOOD AGREEMENT WITH THE PLACEMENT OF THE CENTER
OF THE UPPER HIGH NEXT WEEK BUT SUBTLE DIFFERENCES IN THE LOW LEVELS
ARE RESULTING IN DIFFERENT PRECIPITATION FORECASTS. AT THIS
POINT...BOTH MODELS HINTING AT AN UPTICK IN THUNDERSTORM ACTIVITY
TUESDAY AND BEYOND AS LOW AND MID LEVEL MONSOON MOISTURE WORKS BACK
INTO THE REGION FROM THE SOUTH AND SOUTHEAST. VENTILATION RATES WILL
SUFFER...HOWEVER...AS STRONG HIGH PRESSURE ALOFT RESULTS IN LIGHT
WINDS AND RELATIVELY POOR MIXING HEIGHTS.

33

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ503-504-510>518-527>532-534.

&&
Hazardous weather outlook, Jul 16, 6:03 AM MDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
603 AM MDT WED JUL 16 2014

NMZ501>540-171200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
603 AM MDT WED JUL 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM MID AFTERNOON
THROUGH THIS EVENING FOR AREAS NEAR AND EAST OF A LINE FROM RATON
TO CLOVIS. THE MAIN THREATS WILL BE LARGE HAIL AND
STRONG...POSSIBLY DAMAGING...WINDS.

IN ADDITION...RAINFALL FROM STRONGER STORMS MAY AGAIN BE HEAVY
ENOUGH TO CREATE LOCALIZED FLASH FLOODING THIS AFTERNOON AND
EVENING...ESPECIALLY ON AND BELOW BURN SCARS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY AFTERNOON AND EVENING MAY STILL BRING SOME RISK OF
ISOLATED STRONG THUNDERSTORMS PRIMARILY NEAR AND EAST OF THE
CENTRAL MOUNTAIN CHAIN. SMALL HAIL AND STRONG GUSTY WINDS WILL BE
POSSIBLE WITH THE MOST INTENSE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY BETWEEN MID AFTERNOON AND
ROUGHLY MIDNIGHT FOR AREAS NEAR AND EAST OF A LINE FROM RATON TO
CLOVIS DUE TO LARGE HAIL AND STRONG...POSSIBLY DAMAGING...WINDS.

43

In the hours before

Local storm report, Jul 16, 8:30 AM MDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
830 AM MDT WED JUL 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLASH FLOOD      1 N ABIQUIU             36.22N 106.32W
07/16/2014                   RIO ARRIBA         NM   TRAINED SPOTTER

            CR 155 WASHED OUT

&&

EVENT NUMBER ABQ1401106

JLP

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 6:09 PM MDTSpecial Weather StatementABQColfax36 min
Jul 15, 6:53 PM MDTAreal Flood AdvisoryABQColfax112 min
Jul 15, 7:21 PM MDTSpecial Weather StatementABQRio Arriba24 min
Jul 15, 7:50 PM MDTAreal Flood AdvisoryABQCatron85 min
Jul 15, 8:02 PM MDTAreal Flood AdvisoryABQSan Miguel118 min
Jul 15, 8:20 PM MDTSpecial Weather StatementABQLos Alamos25 min
Jul 15, 9:11 PM MDTAreal Flood AdvisoryABQRio Arriba, Santa Fe, Taos79 min
Jul 15, 9:24 PM MDTSpecial Weather StatementABQRio Arriba36 min
Jul 15, 9:53 PM MDTAreal Flood AdvisoryABQGuadalupe, Harding, Quay, San Miguel112 min
Jul 15, 10:00 PM MDTSpecial Weather StatementABQLos Alamos30 min
Jul 15, 10:01 PM MDTSpecial Weather StatementABQRio Arriba29 min
Jul 15, 10:33 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Santa Fe117 min
Jul 15, 10:38 PM MDTSpecial Weather StatementABQSanta Fe37 min
Jul 15, 10:51 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval114 min
Jul 16, 10:17 AM MDTFlash Flood WatchABQ20 hr
Jul 16, 12:51 PM MDTSpecial Weather StatementABQCatron24 min
Jul 16, 12:59 PM MDTAreal Flood AdvisoryABQCatron91 min
Jul 16, 1:15 PM MDTSpecial Weather StatementABQTaos30 min
Jul 16, 1:38 PM MDTSevere Thunderstorm WarningABQRio Arriba, Taos37 min
Jul 16, 1:54 PM MDTAreal Flood AdvisoryABQTaos96 min
Jul 16, 1:59 PM MDTSpecial Weather StatementABQColfax31 min
Jul 16, 2:06 PM MDTSpecial Weather StatementABQTaos24 min
Jul 16, 2:13 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan2 hr
Jul 16, 2:28 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 16, 2:41 PM MDTAreal Flood AdvisoryABQColfax2 hr
Jul 16, 2:45 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos90 min
Jul 16, 2:56 PM MDTFlash Flood WarningABQMcKinley2 hr
Jul 16, 3:17 PM MDTAreal Flood AdvisoryABQCibola118 min
Jul 16, 3:21 PM MDTSevere Thunderstorm WarningABQColfax, Mora39 min
Jul 16, 3:27 PM MDTSpecial Weather StatementABQRio Arriba48 min
Jul 16, 3:29 PM MDTSevere Thunderstorm WarningABQColfax, Union25 min
Jul 16, 3:39 PM MDTSpecial Weather StatementABQSocorro36 min
Jul 16, 3:46 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe119 min
Jul 16, 3:52 PM MDTSpecial Weather StatementABQSanta Fe23 min
Jul 16, 3:55 PM MDTSpecial Weather StatementABQMora35 min
Jul 16, 4:00 PM MDTAreal Flood AdvisoryABQCatron90 min
Jul 16, 4:06 PM MDTSpecial Weather StatementABQRio Arriba24 min
Jul 16, 4:08 PM MDTFlash Flood WarningABQMcKinley112 min
Jul 16, 4:32 PM MDTAreal Flood AdvisoryABQColfax, Harding, Union118 min
Jul 16, 4:36 PM MDTSpecial Weather StatementABQUnion24 min
Jul 16, 4:37 PM MDTSpecial Weather StatementABQUnion23 min
Jul 16, 4:43 PM MDTAreal Flood AdvisoryABQCibola92 min
Jul 16, 4:53 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro112 min
Jul 16, 5:04 PM MDTAreal Flood AdvisoryABQMcKinley116 min
Jul 16, 5:29 PM MDTSpecial Weather StatementABQUnion31 min
Jul 16, 5:37 PM MDTAreal Flood AdvisoryABQSandoval113 min
Jul 16, 5:40 PM MDTSevere Thunderstorm WarningABQUnion35 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.